my pain is so high, I just want to sleep for the rest of this hell and be done with it. I was on the freaking vics for headache so I feel like if I had just one I would feel better.
thats my problem I can't take just one. I know this. but my God this is hard, really truly hard. harder than I thought as far as my body is demanding its relief. I mean, for the love of God, I guess my body figured if it couldn't get me while going through the tough part of the w.d it would go against me and demand it for the reason I started taking it....
Day 3 is hard, but it's not impossible. You can do this. Try taking some Tylenolpm or Advilpm. Make sure your drinking plenty of fluids. The only problem with the ER is that they will probably give you some type of narcotics (been there done that) then these past three days will be all for nothing. Just hang in there, day 4 will be better!!!
I agree keep on keeping on...this too shall pass your almost past the hardest part if not past it so dig down deep inside of you and pray to God and seek His Strength! Gods richest, this too shall pass I promise you just have to hand tight, it does get better...tom. new day new begining :) feel better :)
You can do this..I know it's extremely hard but you can and will do this.One hour at at time. It is all going to be worth it.You will be FREE. I'm Praying for you.Please keep it touch it helped me tremedously. Your friend on day 4 Steve
thanks. Im still here and kicking. fighting through this gosh darn headache. it is awful and I want to crawl into a hole and sleep ... be pain free. pretty much I think my body hates me right now for taking its vice away. awful I tell you ....
thank you for your support. I know this is worth it I know it will be.
I know how you feel and I know its hell! I detoxed off 10mg Norcos...which is same as vicodin. I was taking 4 to 7 a day and I took 2 weeks for me to feel better. After your 7/8 day you will feel relief. The first time I detoxed I had severe back pain and the 2nd time I had severe anxiety and felt like I had the flu bad and mirgraines. I went to the ER the last time and there is nothing they can do but treat you like ****! All they did was gave me something for nausea and a clonodine and did a cat scan. I know its hard and you feel like your in hell but you just have to tell yourself that this will go away. The only good thing about suffering bad is that you will not want to do it again. Ive had it and will never do it again! I had already detoxed off the worst/strongest drug ever, ewhich is fentanyl!! If you need any advice just PM me and I will help you!!! I will pray for ya!!
I get killer headaches too. Some of my worst migraines were after a day of over indulging on my pain meds. Rebound headaches I think. Advil liquigels work and a cold compress on my head too. I also practice active dissociation, a way of taking my mind elsewhere and finding some peace. This is not to be confused with the kind of dissociation we addicts practice to get away with our addictions of course. It can also be called mindfulness and I am sure you will find techniques on the net.
I'm so glad to read you're doing better! I have extreeeeemely bad migraines too and I know how debilitating it can be... Hang in there, you're fighting the beast girl and the beast doesn't like it....
We are all very impatient, after years of using we're expecting to function normally right after quitting. Your brain needs some adjustments to be able to function normally w/o pills and it's gonna play trix on you. Fight! you really can do this.
All my support. sophie.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.